# SDR C2XA04IA060

- Difficulty date: May 29, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 69134
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,966 hours, 6,714 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION THE CREW REPORTED THAT THE RIGHT HAND FORWARD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  THE LIGHT WAS PLACED ON MEL 33-50-04 CONTROL 041499, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT RETURNED TO MCI ON 05-30-04 WHERE MAINTENANCE REMOVED AND REPLACED THE AFFECTED EMERGENCY LIGHT BATTERY PACK, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
